# SDR TIQR2011027000029

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: General aviation
- Filed by: Gulf Air Group Inc, repair station TIQR962T
- Aircraft: N3796B
- Make and model: Lkheed 382G
- Aircraft serial: 5027
- Aircraft time: 22,952 hours, 14,281 cycles
- Propeller: Hamstd 54H60117
- System (JASC): 6114 · Propeller Hub Section
- Part: Barrel
- Part number: 54H60117
- Part serial: 234381
- Condition: Cracked
- Location: Propeller
- Part time: 28,805 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROPELLER INSTALLATION PROCEDURE, A CRACK WAS NOTICED ON THE FORWARD SURFACE OF THE PROPELLER REAR BARREL HALF ASSEMBLY, WHERE THE PITCH LOCK REGULATOR EXTERNALLY THREADED RING SCREWS INTO THE REAR BARREL.  PRIOR TO THE PLACEMENT OF THE PITCH LOCK RATCHET RING,  NOTICED A CRACK 3/4 OF AN INCH IN LENGTH, AND 1/16 OF FROM THE EDGE OF THE THREADS ON THE FLAT SURFACE AREA.  OPEN
